Smoothed rank-based procedure for censored data

Zhao, Yudong, Brown, Bruce M., & Wang, You-Gan (2014) Smoothed rank-based procedure for censored data. Electronic Journal of Statistics, 8(2), pp. 2953-2974.

View at publisher (open access)


A smoothed rank-based procedure is developed for the accelerated failure time model to overcome computational issues. The proposed estimator is based on an EM-type procedure coupled with the induced smoothing. "The proposed iterative approach converges provided the initial value is based on a consistent estimator, and the limiting covariance matrix can be obtained from a sandwich-type formula. The consistency and asymptotic normality of the proposed estimator are also established. Extensive simulations show that the new estimator is not only computationally less demanding but also more reliable than the other existing estimators.

Impact and interest:

0 citations in Scopus
Search Google Scholar™

Citation counts are sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

Full-text downloads:

8 since deposited on 17 Nov 2015
1 in the past twelve months

Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.

ID Code: 90421
Item Type: Journal Article
Refereed: Yes
Keywords: Accelerated failure time model, Buckley-James estimator, induced, smoothing, rank-based procedure, failure time model, linear-regression, clustered data, tests, estimator
DOI: 10.1214/14-ejs975
ISSN: 1935-7524
Divisions: Current > QUT Faculties and Divisions > Science & Engineering Faculty
Copyright Owner: Copyright 2014 Institute of Mathematical Statistics
Deposited On: 17 Nov 2015 05:22
Last Modified: 20 Nov 2015 00:14

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page